Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1990"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Visualizza per: Titolo | Autori | Tipo di pubblicazione | Citazioni WoS | Citazioni Scopus | Lista unica
Vai a: 430 | 195 | 39 | 24 | 22 | 10 | 7 | 5 | 4 | 3 | 2 | 0
Numero di pubblicazioni : 14.

430

Articolo di rivista Joseph D.D., Preziosi L. (1990)
Addendum to Heat waves. In: REVIEWS OF MODERN PHYSICS, vol. 62, pp. 375-392. - ISSN 0034-6861
Scopus: 430

195

Articolo di rivista Camporesi R. (1990)
Harmonic analysis and propagators on homogeneous spaces. In: PHYSICS REPORTS, vol. 196, pp. 1-134. - ISSN 0370-1573
Web of Science: 202 - Scopus: 195

39

Articolo di rivista Chiado' Piat V.; Defranceschi A (1990)
Homogenization of monotone operators. In: NONLINEAR ANALYSIS, vol. 14, pp. 717-732. - ISSN 0362-546X
Scopus: 39

24

Articolo di rivista B. Bona; P. Brandimarte; C. Greco; G. Menga (1990)
Hybrid hierarchical scheduling and control systems in manufacturing. In: IEEE TRANSACTIONS ON ROBOTICS AND AUTOMATION, vol. 6 n. 6, pp. 673-686. - ISSN 1042-296X [Disponibilità ristretta]
Web of Science: 18 - Scopus: 24
[img]

22

Articolo di rivista Camporesi R.; Arlen Anderson (1990)
Intertwining operators for solving differential equations with applications to symmetric spaces. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 130, pp. 61-82. - ISSN 0010-3616
Web of Science: 25 - Scopus: 22

10

Articolo di rivista Musso E. (1990)
Willmore Surfaces in four sphere. In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol. 8, pp. 21-41. - ISSN 0232-704X
Scopus: 10

7

Articolo di rivista Monegato G., Proessdorf S. (1990)
On the numerical treatment of an integral equation arising from a cruciform crack problem. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 12, pp. 489-502. - ISSN 0170-4214
Web of Science: 9 - Scopus: 7

5

Articolo di rivista Preziosi L., Rosso F. (1990)
Stability of a viscous liquid between sliding pipes. In: PHYSICS OF FLUIDS. A, FLUID DYNAMICS, vol. 2 n. 7, pp. 1158-1162. - ISSN 0899-8213
Web of Science: 6 - Scopus: 5

4

Articolo di rivista Chiado' Piat V.; Defranceschi A (1990)
Homogenization of quasi-linear equations with natural growth terms. In: MANUSCRIPTA MATHEMATICA, vol. 68, pp. 229-247. - ISSN 0025-2611
Scopus: 4

Articolo di rivista Monegato G.; Lepora P. (1990)
On the numerical resolution of the generalized airfoil equation with Possio kernel. In: NUMERISCHE MATHEMATIK, vol. 56, pp. 775-787. - ISSN 0029-599X
Web of Science: 4 - Scopus: 4

3

Articolo di rivista Caire L. (1990)
Plane curves as projections of non singular spaces curves. In: MANUSCRIPTA MATHEMATICA, vol. 67, pp. 433-450. - ISSN 0025-2611
Scopus: 3

2

Articolo di rivista Chiado' Piat V. (1990)
Convergence of minima for non equicoercive functionals and related problems. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 157, pp. 251-283. - ISSN 0373-3114
Scopus: 2

Articolo di rivista Cumino C.; Manaresi M; Greco S (1990)
Linear systems on weakly normal varieties (in positive characteristic). In: JOURNAL OF ALGEBRA, vol. 128, pp. 488-496. - ISSN 0021-8693
Web of Science: 0 - Scopus: 2

0

Articolo di rivista Cumino C.; Tedeschi G (1990)
Degenerate (r-2)-dimensional subvarieties through the generic hyperplane section of a reduced irreducible complex curve in P^r. In: MANUSCRIPTA MATHEMATICA, vol. 67, pp. 419-431. - ISSN 0025-2611
Web of Science: 0 - Scopus: 0

Questa lista è stata generata il Sat Oct 21 00:01:41 2017 CEST.